Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How to cure headaches after nose injury

I’m a 17 year old female that is diabetic and a boxer. Every time I get punched on the nose I get headaches directly after the incident. Does this have anything to do with me being diabetic? Is there any health concern with maybe blood clots forming in my head because of getting punched so many times on my nose? I also have the headaches a day after the incident too.
Asked On : Sat, 12 Mar 2011
Answers:  1 Views:  910
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
Yes, this is something to be concerned about. Visit a physician for an examination. Also try to keep your nose safe from punches, by wearing what ever face gears are available. These blows can cause damage in many ways, nose lies in front of the base of brain, also punches can deviate your nasal septum . Any injury will cause pain at the site, be it nose or knee, pain indicates some damage, and ignoring it is not a good idea.
Answered: Sat, 12 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor